# SDR JJBA20190603004

- Difficulty date: June 3, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 37,654 hours, 23,724 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Incorrect
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY HATCH LH SIDE WRONG PLACARD. R&R LEFT EMERGENCY EXIT PLACARD. NO OTHER DEFECTS NOTED AT THIS TIME
